# SDR UALA2013040402225

- Difficulty date: April 3, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 79,426 hours, 23,119 cycles
- Engine: Pwa PW2037
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: 300710303
- Part serial: 302
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL QTY IND STATUS MESSAGE WITH RT FUEL IND BLANK MOMENTARILY TWICE DURING FLIGHT.  REPLACED FQIS PROCESSOR REF TO AMM AND BITE TEST NO FAULT.
